On a divisor problem related to the Epstein Zeta-Function, III

Abstract : In this paper we study the mean square of the error term ∆ * k (Q, x) in a divisor problem related to the Epstein zeta-function. An asymptotic formula has been obtained when k = 2.
Document type :
Journal articles
Liste complète des métadonnées

Cited literature [16 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01278402
Contributor : Jie Wu <>
Submitted on : Wednesday, February 24, 2016 - 11:29:59 AM
Last modification on : Thursday, October 25, 2018 - 1:18:13 AM
Document(s) archivé(s) le : Sunday, November 13, 2016 - 2:39:53 AM

File

EZFIII.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-01278402, version 1

Collections

Citation

Guangshi Lü, Jie Wu, Wenguang Zhai. On a divisor problem related to the Epstein Zeta-Function, III. Quarterly Journal of Mathematics, Oxford University Press (OUP), 2012, 63 (4), pp.953-963. ⟨hal-01278402⟩

Share

Metrics

Record views

123

Files downloads

50